November 2017 - Page 3 of 5 - Toronto First Aid

16 November 2017
Comments: 0

Cashew: Can it cause diarrhea?

16 November 2017, Comments: 0

Diarrhea that occurs after eating cashew might be triggered by an allergy. An allergy to tree nuts can put one at high risk for […]

15 November 2017
Comments: 0

Pacemaker: What are the warning signs?

15 November 2017, Comments: 0

The warning signs of a pacemaker can alert the individual to possible complications or failure of the device. Pacemakers are small-sized devices that are […]

14 November 2017
Comments: 0

Raisins: Can it trigger allergic reactions?

14 November 2017, Comments: 0

Raisins are a natural sweet treat but can trigger an allergic reaction in some individuals. It is vital to bear in mind that raisins […]

13 November 2017
Comments: 0

Can fruits and vegetables trigger skin rashes?

13 November 2017, Comments: 0

Skin rashes might arise after eating some fruits and vegetables. This is likely to occur among those suffering from hay fever. Even if not […]

10 November 2017
Comments: 0

Can probiotics trigger diarrhea?

10 November 2017, Comments: 0

Probiotics can cause certain side effects including diarrhea. Even though diarrhea is not a usual side effect, probiotics can oftentimes cause associated symptoms such […]